# SDR TWAA9740001

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171802
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 23 - DURING CLIMB, AIRCRAFT WOULD NOT PRESSURIZE IN EITHER STANDBY OR PRIMARY MODE.  REMOVED AND REPLACED NR 1 PRESSURE CONTROLLER, MFG PN 2117180-2.  OPERATIONAL CHECK NORMAL.  OP-15 - 3-10-97 - MCI. (X)
